Alert archive / Florida / Special Weather Statements in 2024
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 2, 2024, 1:21 PM EDT for Baker County, Union County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2024, 1:21 PM EDT (17:21 UTC)
- Expired
- Aug 2, 2024, 2:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Baker County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 35 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WWUS82 KJAX 021721
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
121 PM EDT Fri Aug 2 2024
FLZ023-024-030-GAZ364-021800-
Baker FL-Union FL-Inland Nassau FL-Western Charlton GA-
121 PM EDT Fri Aug 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...BAKER...
CENTRAL UNION AND SOUTHEASTERN CHARLTON COUNTIES THROUGH 200 PM
EDT...
At 121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. George to Palestine Community. Movement was
north at 10 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Hilliard, Taylor, Macclenny, Glen St. Mary, Palestine Community,
Groves, Olustee, St. George, and Sanderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3044 8190 2993 8247 3043 8246 3053 8222
3083 8194 3081 8191 3083 8190 3079 8186
TIME...MOT...LOC 1721Z 190DEG 10KT 3052 8206 3009 8242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 9:01 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 2, 9:01 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
901 AM EDT Fri Aug 2 2024
...New UPDATE...
.UPDATE...
Issued at 852 AM EDT Fri Aug 2 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Already have some scattered storms ongoing across inland SE GA to
the NW of Waycross that are caught along shortwave energy aloft
basically stalled along a vorticity axis there. These should fade
through the morning hours as focus returns to Heat Advisory in
place for peak Heat Indices of 105-110F area-wide today as Max
temps reach the middle/upper 90s inland and lower 90s at the
Atlantic beaches combined with dew point temps in the mid/upper
70s. Afternoon convection should develop along both outflows from
morning convection over inland areas and along the East Coast sea
breeze that will remain trapped along the beaches this morning but
should push inland to the US17/I-95 corridors this afternoon and
convective outflows from these storms should trigger more storms
along the US301 corridor through the evening hours before ending
around midnight. Mostly expect strong storms with gusty winds of
40-50 mph, frequent lightning and localized heavy rainfall/minor
flooding issues, but an isolated severe storm with damaging winds
to 60 mph cannot be ruled out.
&&
.NEAR TERM...
Issued at 349 AM EDT Fri Aug 2 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Surface ridge axis will reside over the central FL peninsula today
while surface front approaches the SE. Southwesterly flow will
move storms from west to east across the region. East coast sea
breeze will remain pinned for most of the day, moving in an area
between the beaches and I-95 later in the afternoon. Scattered to
numerous showers are expected today. With slow moving SWLY
steering flow, some heavy rains can occur particularly between
I-75 and HWY 301. Highs today will be in the mid 90s, with heat
indices climbing into the 107 to 110 degree range during the
afternoon hours.
This evening convection will begin to diminish with sunset however
with strong instability persisting into the early evening widely
scattered shower and storm activity will be possible. Loews
tonight will be in the mid 70s most area, with upper 70s at area
beaches.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 349 AM EDT Fri Aug 2 2024
A cold front begins to make its way into the area Saturday from
the northwest and slowly drift south into SE GA over the weekend.
PWAT values over 2 inches are in place over this time frame as
well as predominantly southerly winds which will help the sea-
breeze make its way inland in the afternoon. These conditions will
help produce numerous scattered showers Saturday with the higher
percentage for precipitation in the southwestern portion of the
region. Sunday, is highly dependent on what the low pressure
system located near Hispaniola and Cuba. Models are showing the
low in the eastern Gulf of Mexico Sunday morning but have quite a
bit of disagreement in its strength. What is known is that ample
moisture in the area coupled with this feature will provide
increased chances for heavy rainfall over the region as it makes
its way through. Rainfall amounts and temperature are highly
dependent on how this feature forms Sunday.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 349 AM EDT Fri Aug 2 2024
Next week is up in the air as a lot of disagreement among the
models exist for this time frame. Track, timing, and intensity
will depend on how much water/land interaction this low will have
over the next few days. regardless of the strength, any
development could hang around through the week and increase
chances for heavy rainfall. Continue to check in for updates as
forecast will become more certain as the low begins to organize.
&&
.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Fri Aug 2 2024
Southwest steering flow will keep the East Coast sea breeze pinned
early today before moving inland and kicking off TSRAs at inland
TAF sites through the afternoon/evening hours, mainly in the
19-23Z time frame. Have placed TEMPO groups at CRG/JAX/GNV/VQQ
where rainfall chances and MVFR conds are higher than 50% and
while still possible at SGJ/SSI should be mainly west of those
local stations and have kept VCTS for now. TSRA chances fade in
the 01-03Z time frame at all TAF sites with mainly VFR conds
overnight except for the usual potential for MVFR fog at VQQ
towards sunrise Saturday morning.
&&
.MARINE...
Issued at 349 AM EDT Fri Aug 2 2024
High pressure will remain east of the waters through the Weekend,
maintaining south to southwest flow across the waters. A trough
of low pressure will approach the waters from the northwest Friday
night and Saturday, increasing the pressure gradient across the
waters, and increasing winds and seas a little as a result. A
tropical system is expected to develop over the eastern Gulf of
Mexico Saturday and Sunday, which could track toward northern FL
west of the waters late Sunday through Monday. Mariners should
continue to monitor the forecast for this system through the
weekend.
Rip Currents: Low Risk se GA, Moderate Risk ne FL today. Moderate
risk current Saturday for all beaches.
&&
.FIRE WEATHER...
Issued at 349 AM EDT Fri Aug 2 2024
Some patchy low dispersion exists over and west of Gainesville
today with dispersions on the low-fair to fair end for the rest
of the region. Winds will be out of the southwest shifting to a
more southerly direction in the afternoon along the coast and
further inland into the evening hours. MinRH values will be above
50% and increase into the weekend. Dispersions Saturday and Sunday
will be fair to generally good with winds out of the south to
southeast.
FOG POTENTIAL AND OTHER REMARKS...Wide spread fog is not
anticipated.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 94 75 93 74 / 60 20 70 40
SSI 92 79 90 78 / 40 20 50 40
JAX 96 75 94 76 / 60 30 60 40
SGJ 93 76 91 76 / 40 30 60 40
GNV 95 74 92 73 / 70 20 80 30
OCF 95 74 93 75 / 70 20 90 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from 1 PM this afternoon to 6 PM EDT this evening
for FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-
136>138-140-220-225-232-236-237-240-322-325-340-422-425-522.
GA...Heat Advisory from 1 PM this afternoon to 6 PM EDT this evening
for GAZ132>136-149-151>154-162-163-165-166-250-264-350-364.
AM...None.
&&In the hours before
Special weather statement, Aug 2, 7:59 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
759 AM EDT Fri Aug 2 2024
GAZ132-021230-
Coffee GA-
759 AM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COFFEE COUNTY
THROUGH 830 AM EDT...
At 759 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pridgen, or near Broxton, moving east at 5 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Broxton, Ambrose, and Pridgen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3167 8284 3167 8282 3153 8282 3158 8306
3161 8306 3163 8303 3163 8301 3166 8301
3166 8300 3178 8300 3179 8299 3179 8294
3178 8292 3179 8290 3178 8289 3178 8287
3181 8284
TIME...MOT...LOC 1159Z 275DEG 5KT 3168 8296
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 8:29 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
829 AM EDT Fri Aug 2 2024
GAZ132-133-021315-
Coffee GA-Jeff Davis GA-
829 AM EDT Fri Aug 2 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL COFFEE AND SOUTHWESTERN
JEFF DAVIS COUNTIES THROUGH 915 AM EDT...
At 829 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pridgen to near Ambrose. Movement was east
at 15 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Douglas, Broxton, Ambrose, Pridgen, West Green, Snipesville, and
Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3166 8262 3160 8263 3146 8301 3151 8309
3156 8306 3161 8306 3161 8305 3162 8305
3163 8303 3163 8301 3166 8301 3166 8300
3170 8300 3178 8275
TIME...MOT...LOC 1229Z 278DEG 11KT 3170 8283 3160 8310
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 12:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1226 PM EDT Fri Aug 2 2024
FLZ023-030-031-232-425-021700-
Baker FL-Western Clay FL-Union FL-Western Duval FL-Bradford FL-
1226 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BRADFORD...
SOUTHEASTERN BAKER...NORTHEASTERN UNION...NORTHWESTERN CLAY AND
SOUTHWESTERN DUVAL COUNTIES THROUGH 100 PM EDT...
At 1225 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maxville, or 10 miles northwest of Middleburg, moving east at 5 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Cecil Field, Maxville, Oakleaf Plantation, Baldwin, and Lawtey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3004 8210 3015 8219 3036 8190 3016 8179
TIME...MOT...LOC 1625Z 259DEG 5KT 3017 8202
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 12:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1255 PM EDT Fri Aug 2 2024
FLZ125-225-325-425-021730-
Western Duval FL-South Central Duval FL-Trout River FL-
Coastal Duval FL-
1255 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DUVAL COUNTY THROUGH 130
PM EDT...
At 1255 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jacksonville International Arpt. A strong thunderstorm was nearly
stationary.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Jacksonville, Jacksonville International Arpt, Cisco Gardens,
Oceanway, Normandy, Riverside, and Jacksonville Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3021 8179 3031 8191 3056 8168 3057 8167
3056 8167 3055 8166 3057 8166 3057 8165
3048 8151
TIME...MOT...LOC 1655Z 234DEG 4KT 3042 8171
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 1:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
121 PM EDT Fri Aug 2 2024
FLZ023-024-030-GAZ364-021800-
Baker FL-Union FL-Inland Nassau FL-Western Charlton GA-
121 PM EDT Fri Aug 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...BAKER...
CENTRAL UNION AND SOUTHEASTERN CHARLTON COUNTIES THROUGH 200 PM
EDT...
At 121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. George to Palestine Community. Movement was
north at 10 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Hilliard, Taylor, Macclenny, Glen St. Mary, Palestine Community,
Groves, Olustee, St. George, and Sanderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3044 8190 2993 8247 3043 8246 3053 8222
3083 8194 3081 8191 3083 8190 3079 8186
TIME...MOT...LOC 1721Z 190DEG 10KT 3052 8206 3009 8242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:45 AM EDT | Heat Advisory | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 8 more | 12 hr |
| Aug 2, 12:26 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | JAX | Duval | 35 min |
| Aug 2, 1:25 PM EDT | Special Weather Statement | JAX | Hamilton | 35 min |
| Aug 2, 1:47 PM EDT | Special Weather Statement | JAX | Nassau | 28 min |
| Aug 2, 2:05 PM EDT | Special Weather Statement | JAX | Nassau | 25 min |
| Aug 2, 2:13 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | JAX | Columbia | 34 min |
| Aug 2, 2:42 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 48 min |
| Aug 2, 2:50 PM EDT | Special Weather Statement | JAX | Suwannee | 25 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 112 min |
| Aug 2, 3:22 PM EDT | Areal Flood Warning | JAX | Columbia | 52 min |
| Aug 2, 3:25 PM EDT | Special Weather Statement | JAX | Gilchrist | 35 min |
| Aug 2, 3:41 PM EDT | Areal Flood Advisory | JAX | Duval | 85 min |
| Aug 2, 4:00 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist | 3 hr |
| Aug 2, 4:20 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Aug 2, 4:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| Aug 2, 4:43 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist | 114 min |
| Aug 2, 4:52 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Aug 2, 5:43 PM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Aug 2, 6:28 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Aug 2, 7:59 AM EDT | Special Weather Statement | JAX | Coffee | 31 min |
| Aug 2, 8:29 AM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Aug 2, 1:50 PM EDT | Special Weather Statement | JAX | Clinch | 25 min |
| Aug 2, 1:52 PM EDT | Special Weather Statement | JAX | Glynn | 23 min |
| Aug 2, 2:21 PM EDT | Special Weather Statement | JAX | Camden | 24 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Aug 2, 3:17 PM EDT | Special Weather Statement | JAX | Wayne | 28 min |
| Aug 2, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 29 min |
| Aug 2, 3:35 PM EDT | Special Weather Statement | JAX | Pierce | 25 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | JAX | Wayne | 35 min |
| Aug 2, 3:57 PM EDT | Special Weather Statement | JAX | Clinch | 33 min |
| Aug 2, 4:05 PM EDT | Special Weather Statement | JAX | Pierce | 25 min |
| Aug 2, 4:17 PM EDT | Areal Flood Advisory | JAX | Wayne | 118 min |
| Aug 2, 4:30 PM EDT | Areal Flood Advisory | JAX | Pierce, Ware | 2 hr |
| Aug 2, 4:55 PM EDT | Special Weather Statement | JAX | Appling | 35 min |
| Aug 2, 5:09 PM EDT | Special Weather Statement | JAX | Jeff Davis | 36 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | JAX | Appling | 28 min |
| Aug 2, 5:37 PM EDT | Special Weather Statement | JAX | Atkinson | 23 min |
| Aug 2, 5:52 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 113 min |
| Aug 2, 5:54 PM EDT | Special Weather Statement | JAX | Jeff Davis | 36 min |
| Aug 2, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 27 min |
| Aug 2, 6:42 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 33 min |
| Aug 2, 6:49 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 116 min |
Nearby
Special Weather Statements in Florida, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.